Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 40, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 23, 2014, 1:42 PM EDT for 4 counties in Ohio. It was in force for 33 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2014, 1:42 PM EDT (17:42 UTC)
- Expired
- Jun 23, 2014, 2:15 PM EDT
- In force
- 33 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Defiance County, OH, Fulton County, OH, Henry County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 116 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 1:42 PM EDT | TSTM WND GST 45 | Bryan, OH | GUSTY WINDS AND HEAVY RAIN. ESTIMATED 45 MPH WINDS. |
| Jun 23, 1:45 PM EDT | TSTM WND DMG | 1 N Bryan, OH | MULTIPLE 6-8 UTILITY POLES DOWN ON SR-15 |
| Jun 23, 1:45 PM EDT | TSTM WND GST 58 | Bryan, OH | |
| Jun 23, 1:45 PM EDT | TSTM WND GST 60 | Bryan, OH | |
| Jun 23, 1:58 PM EDT | TSTM WND DMG | 1 N Bryan, OH | MULTIPLE 6-8 UTILITY POLES DOWN ON SR-15 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 5.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1334 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
192
WUUS53 KIWX 231742
SVRIWX
OHC039-051-069-171-231815-
/O.NEW.KIWX.SV.W.0040.140623T1742Z-140623T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
142 PM EDT MON JUN 23 2014
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTHEASTERN DEFIANCE COUNTY IN NORTHWEST OHIO...
SOUTHWESTERN FULTON COUNTY IN NORTHWEST OHIO...
NORTHWESTERN HENRY COUNTY IN NORTHWEST OHIO...
SOUTHEASTERN WILLIAMS COUNTY IN NORTHWEST OHIO...
* UNTIL 215 PM EDT
* AT 136 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRYAN...AND
MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ARCHBOLD...WAUSEON...STRYKER...WEST UNITY...EVANSPORT...ZONE...
BURLINGTON...ELMIRA...RIDGEVILLE CORNERS...PETTISVILLE...TEDROW...
GERALD AND OTTOKEE.
THIS INCLUDES INTERSTATE 80 90 IN OHIO BETWEEN MILE MARKERS 20 AND
35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4166 8413 4142 8413 4141 8463 4157 8465
TIME...MOT...LOC 1741Z 261DEG 28KT 4150 8450
HAIL...1.00IN
WIND...60MPH
$$
FISHER1 follow-up statement
547 WWUS53 KIWX 231758 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 158 PM EDT MON JUN 23 2014 OHC039-051-069-171-231815- /O.CON.KIWX.SV.W.0040.000000T0000Z-140623T1815Z/ HENRY OH-DEFIANCE OH-WILLIAMS OH-FULTON OH- 158 PM EDT MON JUN 23 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN FULTON...SOUTHEASTERN WILLIAMS...EXTREME NORTHEASTERN DEFIANCE AND NORTHWESTERN HENRY COUNTIES UNTIL 215 PM EDT... AT 154 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STRYKER...AND MOVING EAST AT 25 MPH. AT 145 PM...EMERGENCY MANAGEMENT OFFICIALS REPORTED SEVERAL UTILITY POLES DOWN JUST NORTH OF BRYAN. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...EMERGENCY MANAGEMENT. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... ARCHBOLD...WAUSEON...ZONE...BURLINGTON...ELMIRA...RIDGEVILLE CORNERS...PETTISVILLE...GERALD...TEDROW AND OTTOKEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4166 8413 4142 8413 4141 8455 4159 8455 TIME...MOT...LOC 1757Z 260DEG 22KT 4148 8436 HAIL...0.88IN WIND...60MPH $$ FISHER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 1:21 PM EDT, 21 minutes earlier.
Area forecast discussion, Jun 23, 1:21 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 121 PM EDT MON JUN 23 2014 .SYNOPSIS... ISSUED AT 1058 AM EDT MON JUN 23 2014 WARM AND HUMID TODAY. THE MOISTURE AND INSTABILITY IN THE REGION WILL CAUSE SOME SHOWERS AND THUNDERSTORMS. HIGH TEMPERATURES WILL RANGE FROM THE LOWER 80S IN SOUTHERN MICHIGAN TO 90 ALONG THE OHIO RIVER. THOSE SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO TONIGHT AS THE LOW PRESSURE SYSTEM CONTINUES TO MOVE THROUGH THE REGION. LOW TEMPERATURES TONIGHT WILL BE IN THE UPPER 60S WITH COOLER NEAR LAKE MICHIGAN. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 453 AM EDT MON JUN 23 2014 A COUPLE OF WEAK SHORT WAVE TROFS WERE UPSTREAM OF THE FORECAST AREA AND WERE EMBEDDED IN THE LARGER SCALE SOUTHWESTERLY FLOW. OVERALL... EVEN HIGH RES NCEP MODELS NOT HANDLING THE DEVELOPMENT OF CONVECTION WITH THESE SHORT WAVES AND SUBSEQUENT HANDLING OF OUTFLOW BOUNDARIES VERY WELL. FOR TODAY AND TONIGHT...HAVE ADJUSTED THE TIMING OF THE 4KM NAM/WRF IN LIGHT OF THE ONGOING INITIALIZATION AND TRACK OF THESE TWO WAVES. IN ADDITION...A WEAK COLD FRONT WILL MOVE SOUTHEAST TODAY AND TONIGHT AND SHOULD INCREASE THE CHANCES FOR THUNDER. SEVERE WEATHER LOOKS MARGINAL GIVEN LIMITED BULK SHEAR AND GENERALLY A TALL BUT THIN CAPE PROFILE. BETTER CHANCES FOR LOCALLY HEAVY RAINFALL GIVEN PRECIPITABLE WATER VALUES OF 1.7 TO 2.0 INCHES AND LITTLE RESULTANT CELL MOVEMENT. CONVECTION SHOULD BE FAIRLY HIGHLY DIURNALLY DRIVEN WITH THE BEST CHANCES FOR STORMS MAINLY LATE THIS AFTERNOON AND EARLY THIS EVENING. AS FOR TEMPERATURES...FAVOR THE WARMER GFS/MAV TODAY WITH HIGHS IN THE MID 80S GIVEN 850 MB TEMPS AROUND 17C. && .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 453 AM EDT MON JUN 23 2014 FOCUS AGAIN LARGELY ON MID RANGE FORECAST ISSUE. DOUBTS AS TO DIMINISHING CONVECTIVE POTENTIAL TOO SOON ON DY2 ACROSS CWA. RICH 1000-850 MB THETA-E DRAPED FROM MI THUMB INTO NWRN IN/NERN IL WITH CWA POISED ALONG SOUTHERN PERIPHERY OF DAMPENING MID LEVEL SHORTWAVE TROF. LACK OF SIGNIFICANT TROF AMPLITUDE MAY PREVENT SUFFICIENT SWD BOUNDARY PUSH UNTIL LATE DY2. PRESENCE OF DIFFUSE FRONTAL BOUNDARY/PRIOR CONVECTIVE OUTFLOW BOUNDARIES WITH LAKE BREEZE FRONT TO LIKELY PROVIDE A COMPOSITE FOCUS FOR REINVIGORED MIDDAY/AFTERNOON CONVECTION ACROSS MUCH OF CWA SANS LAKE SHADOW REGION. MORE ASSURED AIRMASS SWEEP TUESDAY NIGHT/WED AS BROAD/STRONG CENTRAL CANADIAN ANTICYCLONE BEGINS SEWD PROGRESS INTO WESTERN ONTARIO/NORTHERN UPPER GREAT LAKES. HAVE HELD LINE ON MODEL BLENDS UPWARD POP DRIFT MIDWEEK DY3/4...THOUGH BY FRIDAY EXPECT START OF MOISTURE/STRONGER INSTABILITY RETURN. POP/WX MENTION APPEARS PRUDENT AS LATENT BOUNDARY BEGINS NWD RETREAT ALONG WITH APPROACH OF REMNANT/REXED ENERGY OVER FAR SCNTL CANADA AND WEAK NNEWD LIFTING WAVE FROM SOUTHERN PLAINS. THEREAFTER...REASSERTION OF MID TROPOSPHERIC RIDGE THIS WEEKEND WITH ANEMIC KINEMATIC PROFILES SUGGEST LITTLE MORE THAN WELL ISOLD CONVECTIVE POTENTIAL STRONGLY TIED TO DIURNAL HEAT CYCLE. GIVEN LACK OF SYNOPTIC SIGNALS WILL SIDE WITH DRY/CONSISTENCY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 119 PM EDT MON JUN 23 2014 MORNING DESTABILIZATION RESULTING IN A VRY MOIST AND UNSTABLE AIRMASS THIS AFTN. APCH OF PREFNTL TROUGH LEADING TO SCT CONVN INITIATING ACRS NRN IN AND XPC THIS WILL CONT THROUGH AFTN ESP INVOF KFWA. HWVR UPSTREAM SUBTLE MCV OVR WRN IL WILL LIKELY YIELD ANOTHER BAND OF CONVN ALG CLD EDGE SEEN IN VISIBLE OVR NW IN/ERN IL LTR THIS AFTN. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...LOTHAMER SHORT TERM...SKIPPER LONG TERM...MURPHY AVIATION...T VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 23, 12:36 PM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1236 PM EDT MON JUN 23 2014 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-240900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 1236 PM EDT MON JUN 23 2014 /1136 AM CDT MON JUN 23 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT. A FEW STORMS COULD REACH SEVERE LIMITS WITH A THREAT OF DAMAGING WINDS THIS AFTERNOON THROUGH EARLY EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY. A FEW STORMS HAVE THE POTENTIAL FOR ISOLATED WIND GUSTS APPROACHING SEVERE LIMITS ON TUESDAY...PRIMARILY EAST OF INTERSTATE 69. A CHANCE OF THUNDERSTORMS RETURNS THURSDAY NIGHT INTO FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-240900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1236 PM EDT MON JUN 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT AREAS OF FOG ARE EXPECTED ACROSS SOUTHEAST LAKE MICHIGAN TODAY AND TONIGHT. THERE IS ALSO A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE STORMS ARE NOT EXPECTED TO REACH SEVERE LEVELS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Jun 23, 12:42 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1242 PM EDT MON JUN 23 2014
INZ006-007-009-MIZ081-OHZ001-231715-
DE KALB IN-HILLSDALE MI-LAGRANGE IN-STEUBEN IN-WILLIAMS OH-
1242 PM EDT MON JUN 23 2014
...STRONG THUNDERSTORMS MOVING THROUGH STEUBEN AND DEKALB COUNTIES
INTO WILLIAMS AND HILLSDALE COUNTIES...
AT 1236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF ANGOLA...MOVING EAST
NORTHEAST AT 30 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH AND FREQUENT CLOUD
TO GROUND LIGHTNING ARE POSSIBLE WITH THIS STORM. IN
ADDITION...RAINFALL RATES OF 1 TO 2 INCHES PER HOUR ARE LIKELY
OCCURRING WITH THIS STORM...WHICH MAY CAUSE PONDING OF WATER IN LOW
AREAS.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
EDON...
HAMILTON LAKE...
BERLIEN AND ALVARADO...
METZ AND YORK...
COLUMBIA...CLEAR LAKE AND BLAKESLEE...
NETTLE LAKE AND CAMDEN...
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 336 AND
353.
THIS INCLUDES INTERSTATE 80 90 IN INDIANA BETWEEN MILE MARKERS 146
AND 156.
THIS INCLUDES INTERSTATE 80 90 IN OHIO BETWEEN MILE MARKERS 0 AND 12.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4183 8466 4156 8453 4144 8514 4161 8526
4176 8485 4176 8483 4177 8483
TIME...MOT...LOC 1641Z 252DEG 28KT 4158 8501
FISHERSpecial weather statement, Jun 23, 12:44 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1244 PM EDT MON JUN 23 2014
INZ020-231715-
WHITE IN-
1244 PM EDT MON JUN 23 2014
...STRONG THUNDERSTORM MOVING TOWARD WHITE COUNTY...
AT 1241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF WOLCOTT...OR 15 MILES SOUTH
OF RENSSELAER...MOVING NORTHEAST AT 30 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH AND FREQUENT CLOUD
TO GROUND LIGHTNING ARE POSSIBLE WITH THIS STORM. IN
ADDITION...RAINFALL RATES OF 1 TO 2 INCHES PER HOUR ARE LIKELY
OCCURRING WITH THIS STORM...WHICH MAY CAUSE PONDING OF WATER IN LOW
AREAS.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
MONTICELLO...
WOLCOTT...
MONON...
REYNOLDS AND SMITHSON...
INDIANA BEACH...SITKA AND NORWAY...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 192 AND 198.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4083 8710 4084 8706 4084 8700 4087 8700
4092 8686 4091 8680 4076 8663 4075 8666
4075 8675 4072 8677 4062 8710
TIME...MOT...LOC 1644Z 247DEG 27KT 4073 8709
FISHERLocal storm report, Jun 23, 1:25 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
125 PM EDT MON JUN 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM TSTM WND GST 2 E HAMILTON 41.53N 84.88W
06/23/2014 E45 MPH STEUBEN IN TRAINED SPOTTER
WIND GUSTS TO 45 MPH...PEA SIZE HAIL AND 1.11 INCHES OF
NEW RAINFALL.
&&
FISHERThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 12:42 PM EDT | Special Weather Statement | IWX | Williams | 33 min |
| Jun 23, 12:59 PM EDT | Severe Thunderstorm Warning | IWX | Williams | 46 min |
| Jun 23, 2:12 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Henry | 48 min |
| Jun 23, 7:31 PM EDT | Special Weather Statement | IWX | Van Wert | 29 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.